# SDR CA131121008

- Difficulty date: November 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 9,973 hours
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Shield
- Part number: 4638305009
- Condition: Torn
- Location: Mast
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH REQUIREMENTS OF CAMPAIGN NOTICE 351-63-00-025 ON TO DETERMINE THE MINIMUM GAP OF SHIELD TO MAST, THE MINIMUM GAP WAS FOUND TO BE CORRECT.  THE SHIELD WAS FOUND TO BE ROLLED UP INTO THE OUTER BOOT AND LOTS OF BLACK SHREDDED RUBBER WAS FOUND IN THE SWASHPLATE AREA.  ALSO, INSIDE OF OUTER BOOT. THE SHIELD WAS CAREFULLY UNROLLED AND FOUND TO BE MISSING A LARGE PORTION OF MATERIAL. THE OUTER BOOT WAS REMOVED AND PIECES OF THE SHREDDED SHIELD WERE FOUND LYING IN THE LOWER BOOT AREA.  THE UPPER COLLAR OF BOOT WAS MEASURED IAW MM 41-75 AND FOUND TO BE LOWER THAN INSTALLATION INSTRUCTIONS.  MFG CONTACTED AND REPAIR TEAM ENROUTE TO CARRY-OUT INSPECTION & REPAIR.
